U.S. doctors online nowAsk doctors free
NY
A female asked:

I had a yeast infection about 5 days ago and i took monistat 3 and the symptoms went away but now i have a clear, white discharge. is this normal?

1 doctor answer1 doctor weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 23 years experience
Incompletely treated: In all likelihood, the yeast infection is not entirely cleared. Assuming that the whitish discharge is not the Monistat itself, i would have you consider treating another 3 days. If the discharge is still present, then go in to your doctor for a culture to confirm that something else is not going on!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.